Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

25 year old addicted to pain medication. Increased heart rate, difficulty in breathing. What should I do?

Yes I am a 25 year old male and addicted to pain medicine. Earlier, I took the regular amount of pain.meds I take everyday and suddenly, started having problems breathing and my heart started racing at a very fast pace and it will alson start fluttering like seven or eight.flutters at a time. Also too, at night right before I try to go to sleep, right before I fall asleep I start having problems breathing and heart starts racing again. Can you please Let me know whats wrong, whats.happening I know the.first problem is the pills and I have to stop. Im waiting on a bed in rehab right now, hope I can Im not asking for.sympathy.cuz.ive done But happening please letme know. Thank you.
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Cbvanmol,
Thanks for posting your query.
First thing is why do you need pain medicine, in today's medicine there are so many good pain control drugs which do not cause dependence, you should consult a physician for them.
The fluttering heart rate can be caused by a cardiac arrhythmia which can be diagnosed by an ECG if it is all the time and by a Holter if it comes in spurts.
Your pain medicine can be a cause but arrhythmias can occur otherwise also.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor